JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Fuzzy Prime Ideals of Pseudo- ŁBCK-algebras
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.51-62
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.51
 Title & Authors
Fuzzy Prime Ideals of Pseudo- ŁBCK-algebras
Dymek, Grzegorz; Walendziak, Andrzej;
  PDF(new window)
 Abstract
Pseudo-ŁBCK-algebras are commutative pseudo-BCK-algebras with relative cancellation property. In the paper, we introduce fuzzy prime ideals in pseudo-ŁBCK-algebras and investigate some of their properties. We also give various characterizations of prime ideals and fuzzy prime ideals. Moreover, we present conditions for a pseudo-ŁBCKalgebra to be a pseudo-ŁBCK-chain.
 Keywords
Pseudo-BCK-algebra;pseudo-LBCK-algebra;(fuzzy) ideal;(fuzzy) prime ideal;
 Language
English
 Cited by
 References
1.
C. C. Chang, Algebraic analysis of many valued logics, Trans. Amer. Math. Soc., 88(1958), 467-490. crossref(new window)

2.
G. Dymek and A. Walendziak, Fuzzy ideals of pseudo-BCK-algebras, Demonstratio Mathematica, 45(2012), 1-15.

3.
A. Dvurecenskij and T. Vetterlein, Algebras in the positive cone of po-groups, Order, 19(2002), 127-146. crossref(new window)

4.
G. Georgescu and A. Iorgulescu, Pseudo-MV algebras: a noncommutative extension of MV algebras, In: The Proc. of the Fourth International Symp. on Economic Informatics, Bucharest, Romania, May 1999, 961-968.

5.
G. Georgescu and A. Iorgulescu, Pseudo-BL algebras: a noncommutative extension of BL algebras, In: Abstracts of the Fifth International Conference FSTA 2000, Slovakia, February 2000, 90-92.

6.
G. Georgescu and A. Iorgulescu, Pseudo-BCK algebras: an extension of BCK algebras, In: Proc. of DMTCS'01: Combinatorics, Computability and Logic, Springer, London, 2001, 97-114.

7.
G. Georgescu and A. Iorgulescu, Pseudo-MV algebras, Multiplae-Valued Logic, 6(2001), 95-35.

8.
P. Hajek, Metamathematics of fuzzy logic, Inst. of Comp. Science, Academy of Science of Czech Rep., Technical report 682 (1996).

9.
P. Hajek, Metamathematics of fuzzy logic, Kluwer Acad. Publ., Dordrecht, 1998.

10.
R. Halas and J. Kuhr, Deductive systems and annihilators of pseudo-BCK algebras, Italian Journal of Pure and Applied Mathematics, 25(2009), 83-94.

11.
W. Huang and Y. B. Jun, Ideals and subalgebras in BCI algebras, South. Asian Bull. Math., 26(2002), 567-573.

12.
Y. Imai and K. Iseki, On axiom systems of propositional calculi XIV, Proc. Japan Academy, 42(1966), 19-22. crossref(new window)

13.
A. Iorgulescu, Classes of pseudo-BCK algebras, Part I, Journal of Multiplae-Valued Logic and Soft Computing, 12(2006), 71-130.

14.
A. Iorgulescu, Classes of pseudo-BCK algebras, Part II, Journal of Multiplae-Valued Logic and Soft Computing, 12(2006), 575-629.

15.
Y. B. Jun, Characterizations of pseudo-BCK algebras, Scientiae Mathematicae Japonicae, 57(2003), 265-270.

16.
J. Kuhr, Pseudo BCK-semilattices, Demonstratio Mathematica, 40(2007), 495-516.

17.
J. Kuhr, Pseudo-BCK-algebras and related structures, Univerzita Palackeho v Olomouci, 2007.

18.
J. Kuhr, Commutative pseudo-BCK-algebras, Southeast Asian Bulletin of Mathematics, 33(2009), 463-486.

19.
J. Rachunek, A non-commutative generalization of MV algebras, Czechoslovak Math. J., 52(2002), 255-273. crossref(new window)

20.
A. Walendziak, On axiom systems of pseudo-BCK-algebras, Bulletin of the Malaysian Mathematical Sciences Society, 34(2011), 287-293.

21.
A. Walendziak, On maximal ideals of pseudo-BCK-algebras, Discussiones Mathematicae, General Algebra and Applications, 31(2011), 61-73. crossref(new window)

22.
O. G. Xi, Fuzzy BCK-algebras, Math. Japon., 36(1991), 935-942.

23.
L. A. Zadeh, Fuzzy sets, Inform. Control, 8(1965), 338-353. crossref(new window)